# SDR 20001103AP007

- Difficulty date: May 22, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 6100 · Propeller System
- Part: Block
- Part number: A3044
- Condition: Worn
- Location: Beta System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9410 - MIA/EYW - AFTER ROTATION, RIGHT PROP RPM DROPPED TO APPROXIMATELY 1200 RPM.  RETURNED TO MIA.  DETERMINED RIGHT BETA BLOCK TO BE WORN.  REPLACED RIGHT BETA BLOCK AND RIGGED.  (M)
